Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amylovehewitt

DORY X pills please help me i am so depressed

Ok so I am back on the Dory X pills and i am taking 100 mg pills 1 a day can I up it to 2 a day? or is that too much?? I need to know because my chin is so bad right now... does anyone know can someone help me please

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×